ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.2, No.2

Publisher: University of Maragheh

Publishing Date: 2015-12-15

  1. Generalized multivalued F-weak contractions on complete metric spaces

    Authors: Hossein Piri; Samira Rahrovi

  2. Some new properties of fuzzy strongly g?-closed sets and δg?-closed sets in fuzzy topological spaces

    Authors: Anahid Kamali; Hamid Moradi; Balwinder Singh

  3. Abstract structure of partial function ?-algebras over semi-direct product of locally compact groups

    Authors: Arash Ghaani Farashahi; Ali Kamyabi-Gol

  4. Generalized concept of J-basis

    Authors: Tofig Najafov

  5. A note on "Generalized bivariate copulas and their properties"

    Authors: Vadoud Najjari; Asghar Rahimi

  6. Fixed point theorems for α-contractive mappings

    Authors: Hojjat Afshari; Mojtaba Sajjadmanesh

  7. A tensor product approach to the abstract partial fourier transforms over semi-direct product groups

    Authors: Ali akbar Arefijammal; Fahimeh Arabyani Neyshaburi

  8. Chaotic dynamics and synchronization of fractional order PMSM ?system

    Authors: Vajiheh Vafaei; Hossein Kheiri; Mohammad Javidi